Opuscula Math. 31, no. 1 (2011), 27-48
Multi-valued codensing random operators and functional random integral inclusions
Bapurao C. Dhage
Abstract. In this paper, some random fixed point theorems for continuous and condensing multi-valued random operators are proved and they are further applied to the random integral inclusions for proving the existence of the solutions via the priori bound method.
Keywords: monotone multi-valued random operator, random differential inclusion, existence.
Mathematics Subject Classification: 60H25, 47H10.